Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 29, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 18, 2013, 7:07 AM CDT for Boone County, Arkansas. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 7:07 AM CDT (12:07 UTC)
- Expired
- Apr 18, 2013, 7:15 AM CDT
- In force
- 8 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Boone County, AR
The radar
The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
685 WFUS54 KLZK 181207 TORLZK ARC009-181215- /O.NEW.KLZK.TO.W.0029.130418T1207Z-130418T1215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 707 AM CDT THU APR 18 2013 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN BOONE COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 715 AM CDT * AT 704 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 3 MILES SOUTHEAST OF ROBERSON HOLLOW...OR 12 MILES NORTHEAST OF GREEN FOREST. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... ROBERSON HOLLOW... OMAHA... BURLINGTON... SHAW LAKE DAM... CRICKET... CREST... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3650 9303 3637 9324 3645 9330 3650 9326 TIME...MOT...LOC 1207Z 222DEG 41KT 3646 9321 $$ 57
1 follow-up statement
284 WWUS54 KLZK 181216 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 716 AM CDT THU APR 18 2013 ARC009-181226- /O.EXP.KLZK.TO.W.0029.000000T0000Z-130418T1215Z/ BOONE AR- 716 AM CDT THU APR 18 2013 ...THE TORNADO WARNING FOR NORTHWESTERN BOONE COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO MISSOURI AND OUT OF THE WARNED AREA. LAT...LON 3650 9303 3637 9324 3645 9330 3650 9326 TIME...MOT...LOC 1207Z 222DEG 41KT 3646 9321 $$ 57
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 18, 6:35 AM CDT, 32 minutes earlier.
Area forecast discussion, Apr 18, 6:35 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 635 AM CDT THU APR 18 2013 .AVIATION... OVERALL VFR CEILINGS WILL BE SEEN THIS MORNING...WITH AREAS OF MVFR WITH LOWER STRATUS CEILINGS AND SCATTERED SHOWERS AND THUNDERSTORMS. A STORM SYSTEM WILL MOVE ACROSS AR TODAY AND DEVELOP SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STORMS WILL FORM OVER WESTERN PARTS THIS MORNING...THEN GRADUALLY MOVE EAST THROUGH THE DAY TO THIS EVENING. MVFR CEILINGS AND VISIBILITIES WITH PATCHY IFR CONDITIONS WILL BE SEEN WITH STORMS. SCATTERED SEVERE STORMS WILL BE POSSIBLE THROUGH THE DAY TO EVENING. WINDS WILL BE ELEVATED FROM THE SOUTH AT 10 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT. BEHIND THE FRONT MVFR CEILINGS WITH LIGHT RAIN OR SHOWERS WILL BE SEEN...THEN GRADUALLY ENDING FROM WEST TO EAST TONIGHT. MVFR CEILINGS WILL ALSO SLOWLY BECOME VFR LATER TONIGHT. (59) && .PREV DISCUSSION... /ISSUED 324 AM CDT THU APR 18 2013/ .SHORT TERM...TODAY THROUGH SUNDAY WARM AND MUGGY CONDITIONS PERSIST EARLY THIS MORNING AS SRLY FLOW HAS INTENSIFIED ACROSS THE REGION WITH THE APPROACH OF THE COLD FRONT TO THE WEST. SKIES WERE PARTLY TO MOSTLY CLOUDY...WITH TEMPS REMAINING IN THE MID TO UPPER 70S. REGIONAL RADAR IMAGERY SHOWS COMPLEX OF TSRA ONGOING ACROSS SOUTH CENTRAL OK...NE INTO NE OK...SW MO AND EXTREME NWRN AR. THIS ACTIVITY WAS ONGOING JUST ALONG AND AHEAD OF THE SFC COLD FRONT WHICH WAS LOCATED ACROSS SIMILAR LOCATION DESCRIBED ABOVE. THE COLD FRONT TO THE WEST IN OK WILL MOVE EAST ACROSS THE CWA THROUGH EARLY THIS EVENING...ENTERING THE WRN AND NWRN AR AREAS DURING THE MORNING TIME FRAME...THEN BISECTING THE STATE FROM NORTH TO SOUTH DURING THE EARLY AFTERNOON HRS. BY THE EVENING HRS...EXPECT THIS FRONT TO BE PUSHING EAST ACROSS THE MS RIVER. EXPECT SHRA/TSRA ALONG BEHIND THIS FRONT THROUGH THE DAY AS IT TRAVERSES THE STATE. EXPECT PLENTY OF INSTABILITY AHEAD OF THE FRONT THIS MORNING ACROSS THE WEST AS TEMPS REMAIN MUGGY IN THE 70S...AND WITH DEWPTS IN THE MID TO UPPER 60S. INSTABILITY WILL BE ON THE INCREASE THROUGHOUT THE DAY ACROSS CENTRAL AND ERN SECTIONS OF THE STATE AS TEMPS WARM INTO THE UPPER 70S TO MID 80S AHEAD OF THE FRONT. FORECAST LOW LEVEL SHR WILL ALSO BE FAIRLY IMPRESSIVE...WITH FORECAST SOUNDINGS SHOWING 0-3 KM SRH OF 450-NEARLY 600 M^2/S^2 JUST AHEAD OF THE FRONT. AS A RESULT...ALL SVR WX THREATS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT. THE GREATEST TORNADO THREAT WILL BE WITH ANY ISOLATED CONVECTION AHEAD OF THE MAIN FRONT...AS WELL AS ALONG THE LEADING EDGE OF ANY LINEAR CONVECTION. A FEW BOWING SEGMENTS OR QLCS ACTIVITY WILL ALSO BE POSSIBLE...WHICH WOULD ENHANCE THE DAMAGING WIND THREAT. CAN ALSO SEE A POSSIBLE TORNADO ASSOCIATED WITH THESE BOWING SEGMENTS AS WELL. LARGE HAIL THREAT WILL EXIST DUE TO THE LARGE CAPE PROFILES IN THE HAIL GROWTH ZONE...BUT THE LACK OF A DRY MID LEVEL SHOULD LIMIT A WIDESPREAD LARGE HAIL THREAT FOR NOW. WIDESPREAD FLASH FLOODING IS NOT EXPECTED AT THIS TIME DUE TO THE THE FRONT GAINING EWD MOMENTUM OVER TIME...AND WITH STORM MOVEMENT EXPECTED TO BE FAIRLY RAPID. EVEN SO...A LOCALIZED FLASH FLOODING THREAT WILL EXIST WITH THE HIGH LEVELS OF MOISTURE IN PLACE. BREEZY SRLY WINDS WILL BE SEEN AHEAD OF THE SFC COLD FRONT...WITH WINDS OF 15 TO 25 MPH EXPECTED...AND GUSTS OVER 30 MPH POSSIBLE. JUST ALONG AND BEHIND THE FRONT THERE WILL BE A BRIEF LULL IN WIND SPEEDS...BUT SHOULD SEEN WIND SPEEDS INCREASE FROM THE NW BEHIND THE FRONT. AS A RESULT...A LAKE WIND ADV REMAINS FOR MUCH OF TODAY INTO THIS EVENING. BY LATE THIS EVENING...THE FRONT WILL BE EAST OF AR...WITH THE PRECIP ACTIVITY ENDING FROM WEST TO EAST. DRIER CONDITIONS WILL BE SEEN THROUGH THE REST OF THE PERIOD. HOWEVER...MUCH COOLER CONDITIONS WILL BE SEEN...WITH OVERNIGHT LOWS DROPPING BACK TO NEAR FREEZING ACROSS PORTIONS OF THE CWA FRI AND SAT MORNINGS. THE MOST LIKELY AREAS FOR A FROST OR POSSIBLE FREEZE WILL BE ACROSS THE NWRN COUNTIES...AND IN VALLEY/SHELTERED LOCATIONS IN THE OZARKS AND OUACHITAS. && .LONG TERM...MONDAY THROUGH WEDNESDAY SURFACE HIGH PRESSURE HAS MOVED TO THE EAST AND A SOUTH WIND FLOW WILL BE RETURNING TO THE SOUTHERN PLAINS THROUGH MONDAY. A BROAD UPPER TROUGH OVER THE CENTRAL U.S. WILL SWING UPPER LEVEL ENERGY INTO THE REGION LATER MONDAY THROUGH TUESDAY. FORECAST HAS CONVECTION DEVELOPING MONDAY AFTERNOON...AND LASTING THROUGH TUESDAY NIGHT. THERE ARE TIMING ISSUES IN THE MODELS WITH THE GFS FASTER THAN THE EURO...AND AT THIS TIME WILL USE A BLEND. CONVECTION WOULD THEN PUSH OUT OF AR WEDNESDAY AM. OTHERWISE...TEMPS WILL BE AROUND NORMAL VALUES TO WARMER ON MONDAY...THEN A BIT LOWER TUESDAY AND WEDNESDAY ESPECIALLY AFTER THE COLD FRONTAL PASSAGE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 75 36 57 35 / 100 90 0 0 CAMDEN AR 80 39 61 36 / 100 60 0 0 HARRISON AR 72 33 54 33 / 100 10 0 0 HOT SPRINGS AR 74 37 58 36 / 100 30 0 0 LITTLE ROCK AR 77 39 59 37 / 100 70 0 0 MONTICELLO AR 82 41 59 38 / 90 100 0 0 MOUNT IDA AR 74 36 58 35 / 100 10 0 0 MOUNTAIN HOME AR 73 34 55 33 / 100 30 0 0 NEWPORT AR 78 38 57 35 / 100 100 0 0 PINE BLUFF AR 79 40 59 37 / 100 90 0 0 RUSSELLVILLE AR 75 36 58 35 / 100 10 0 0 SEARCY AR 78 37 58 34 / 100 90 0 0 STUTTGART AR 79 39 58 37 / 100 100 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...62 / LONG TERM...59
Hazardous weather outlook, Apr 18, 4:32 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 432 AM CDT THU APR 18 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 432 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE TODAY OVER ARKANSAS. THE STORM SYSTEM AND COLD FRONT WILL GRADUALLY MOVE THROUGH THE STATE TODAY AND TONIGHT...AND DEVELOP NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS WILL LIKELY BE SEVERE AHEAD AND ALONG THE FRONT...AND THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OVER WESTERN AREAS....WHILE A MODERATE RISK OF SEVERE STORMS FOR PARTS OF CENTRAL AND EASTERN ARKANSAS. THE MAIN TIME PERIOD FOR SEVERE STORMS WILL BE DURING THE MORNING TO EARLY AFTERNOON OVER WESTERN AREAS...WHILE THE AFTERNOON AND EVENING OVER CENTRAL AND EASTERN LOCATIONS. THE MAIN CONCERNS WITH THE SEVERE STORMS WILL BE STRONG TO DAMAGING WINDS AND ISOLATED TORNADOES. LARGE HAIL WILL BE A LOWER CONCERN. INDIVIDUAL STORMS THAT DEVELOP AHEAD OF THE SQUALL LINE MAY HAVE A GREATER POTENTIAL TO DEVELOP A TORNADO AND HAVE LARGE HAIL. THE THREAT OF SEVERE STORMS WILL REMAIN OVER ARKANSAS UNTIL THE COLD FRONT PUSHES THE STORMS EAST LATER TONIGHT. IN ADDITION TO SEVERE WEATHER...THERE WILL ALSO BE AREAS OF HEAVY RAIN. THERE IS A LOT OF MOISTURE AVAILABLE...WHICH WILL MAKE THUNDERSTORMS MORE EFFICIENT RAINMAKERS. WIDESPREAD ONE TO TWO INCH AMOUNTS ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS. FOR THE MOST PART...RAIN SHOULD NOT BE EXCESSIVE GIVEN THE FAST MOVEMENT OF STORMS AND SHORT DURATION OF TORRENTIAL DOWNPOURS...BUT SOME LOCALIZED FLOODING WILL BE POSSIBLE. TONIGHT THE STORM SYSTEM AND COLD FRONT ARE EXPECTED TO PUSH EAST OF ARKANSAS...AND THE STORMS WILL MOVE OUT OF THE STATE BY FRIDAY MORNING. LIGHTER SHOWERS OR LIGHT RAIN WILL BE SEEN BEHIND THE FRONT FOR A FEW HOURS THROUGH FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY SURFACE HIGH PRESSURE WILL BUILD INTO ARKANSAS BEHIND THE STORM SYSTEM AND COLD FRONT FRIDAY MORNING AND BRING DRY AND COOLER WEATHER. FRIDAY MORNING...SOME LOCATIONS IN FAR NORTHWEST ARKANSAS COULD HAVE TEMPERATURES CLOSE TO FREEZING. PATCHY FROST MAY ALSO BE SEEN FRIDAY MORNING AND SATURDAY MORNING. ANOTHER FAIRLY POTENT FRONT IS EXPECTED TO AFFECT ARKANSAS EARLY NEXT WEEK. THIS WILL BRING THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS...WITH SOME STRONG STORMS POSSIBLE BY TUESDAY AFTERNOON. AREA RESIDENTS ARE ENCOURAGED TO KEEP UP TO DATE WITH THE LATEST FORECAST AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS MUCH OF THE STATE ESPECIALLY THIS AFTERNOON TO EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, Apr 18, 6:54 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 AM CDT THU APR 18 2013
ARZ021-030-037-038-181255-
JOHNSON AR-LOGAN AR-SCOTT AR-YELL AR-
654 AM CDT THU APR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL...NORTHERN
SCOTT...LOGAN AND SOUTHERN JOHNSON COUNTIES UNTIL 800 AM CDT...
AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
OZARK TO 4 MILES NORTH OF ECHO TO 9 MILES WEST OF MORGAN SPRINGS...
AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... PARIS... CLARKSVILLE...
BOONEVILLE... TOKALON... SUBIACO...
SPADRA... SCRANTON... RATCLIFF...
OLIVER... MT MAGAZINE... MANSFIELD...
MAGAZINE... LAMAR... HOYT...
HINKLE... HARTMAN... ECHO...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 51 AND 65.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3496 9437 3497 9424 3505 9423 3507 9425
3511 9415 3515 9414 3515 9404 3523 9404
3524 9393 3533 9391 3532 9382 3542 9381
3537 9372 3549 9371 3550 9330 3529 9345
3496 9386 3486 9406 3493 9442
TIME...MOT...LOC 1154Z 256DEG 36KT 3543 9387 3516 9412
3492 9447
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 6:54 AM CDT | Special Weather Statement | LZK | Logan | 61 min |
| Apr 18, 7:53 AM CDT | Special Weather Statement | LZK | Boone, Marion, Newton, Searcy | 47 min |
| Apr 18, 8:34 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Pope, Searcy and 2 more | 41 min |
| Apr 18, 9:05 AM CDT | Special Weather Statement | LZK | Pope, Van Buren | 45 min |
| Apr 18, 9:12 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Independence, Izard, Marion, Searcy and 2 more | 48 min |
| Apr 18, 9:39 AM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
| Apr 18, 9:50 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 40 min |
| Apr 18, 9:51 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 24 min |
| Apr 18, 9:55 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 50 min |
| Apr 18, 11:54 AM CDT | Special Weather Statement | LZK | Faulkner | 46 min |
| Apr 18, 12:01 PM CDT | Special Weather Statement | LZK | Pulaski | 44 min |
| Apr 18, 12:07 PM CDT | Special Weather Statement | LZK | Grant | 43 min |
| Apr 18, 12:19 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White | 26 min |
| Apr 18, 12:33 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 57 min |
| Apr 18, 12:35 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 40 min |
| Apr 18, 12:36 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 39 min |
| Apr 18, 12:44 PM CDT | Special Weather Statement | LZK | White | 46 min |
| Apr 18, 1:32 PM CDT | Special Weather Statement | LZK | Jefferson | 43 min |
| Apr 18, 2:00 PM CDT | Special Weather Statement | LZK | Prairie | 45 min |
| Apr 18, 2:11 PM CDT | Special Weather Statement | LZK | Jefferson | 29 min |
| Apr 18, 2:27 PM CDT | Frost Advisory | LZK | Cleburne, Conway, Faulkner, Fulton, Independence, Perry and 1 more | 7 hr |
| Apr 18, 2:27 PM CDT | Frost Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 36 hr |
| Apr 18, 2:27 PM CDT | Freeze Warning | LZK | Baxter, Izard, Marion, Stone | 7 hr |
| Apr 18, 2:27 PM CDT | Freeze Warning | LZK | Baxter, Cleburne, Conway, Fulton, Izard, Marion and 2 more | 13 hr |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.